# SDR DALA2025052804096

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 95,463 hours, 44,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

SHIP 673 AFTER PUSHBACK AND ENGINE START EICAS NOTIFICATION L ENTRY DOOR CAUTION MSG. FA UNABLE TO DISARM L1 DOOR. RETURN TO GATE L1 DOOR HANDLE IN FULL OPEN POSITION WITH ARMING LEVER ARMED + SLIDE LIGHT ILLUMINATED.   FOUND L1 DOOR HANDLE INSTALLED BACKWARD & EMERGENCY SLIDE GIRT BAR LEAF SPRING DAMAGED. REMOVED AND RE-INSTALLED L1 DOOR HANDLE IAW. B757 AMM 52-11. DOOR OPENS AND CLOSED GOOD. REMOVED EMERGENCY SLIDE GIRT BAR IAW B757 AMM 25-66. REPLACED EMERGENCY SLIDE GIRT BAR IAW B757 AMM 25 -66. PERFORMED ADJUSTMENT AND TEST IAW B757 AMM 25-66. ADJUSTMENT AND TEST GOOD. ALL RII ITEMS C/W. (7426768)
